Ok, confused, worried stressed and tired of this all at the same time. I have been suffering now for 5 years! It all started with problems wtih my potassium and then by BP being erratic and Heart symptoms. Finally had someone willing to invesigate a little more Idopathic hyperaldosteronism?
Went on losartan last year. It really messed me up. I think it did something to my tissues and blood vessels because I had massive inflammation after taking it this summer. MY HSCRP was 4, fibrinogen was 376 and sed rate 30. I did not feel good one bit. oh and my Cortisol was high. Never got an answer. And i'm still not feeling good
I have had numerous stress tests and echos and EKGs. The only things that come back abnormal is mild left atrial enlargememt and some trivial traces of regurgitation in some of my valves. Do I have heart failure or what is going on? They tell me know but I'm thinking if my body can't handle fluid, salt appropriately and I have heart symptoms then what the hell is it? Is it the early signs of heart failure. Idk,, my common sense tells me so. But in their book I'm ot in heart failure yet but I think I'm headed there. So what do I need to do? Take spiro even if my BP isn't really high? Because it's not, it fluctuates. And when I was on it, it dropped my BP pretty low.. SO i'm confused. I just want to get better and quit worrying about my heart.
I am sorry for all that you have been going through. It is clear from your post that you are exceedingly stressed out. So here is my advice:
1. Take a DEEP breath. You are going to be ok.
2. I can not tell you if you have heart failure. However, based on what you have told me thus far, it is not particularly convincing for heart failure (this is of course extremely good news). And I am not sure what you mean by "heart symptoms". I would stop getting more echos, stress tests, etc as these are not going to change from day to day or even month to month. The most important thing is that you find a doctors (or team of doctors) who you trust. Then, and this is very important, you really need to TRUST them! Hopefully the symptoms you are experiencing can be systematically addressed and improved.
I am a 30 year old male. I have pain in my chest since 2 years. My cardiologist dignosed it as costochondritis. It's exact under the right chest rib (3rd from uper). But sometimes it feels in the center & left chest. 11 months ago i noticed high B.P (140/90) for 1 week with ups & down. My Dr. Done an E.K.G which was absolutly normal. I did not take any B.P medicine regullerly. Then i went for a lipid profile. The values were- Total cholesterol- 274, HDL-48, Triglycerides- 169, LDL- 194, VLDL-33. then my Dr. Put me on Storvas-20. I have taken it for 8 months. Last month i got another lipid test. The values are- Total cholesterol-175, HDL-34, Triglycerides-109, LDL-119, VLDL-22. Dr. Said that my lipid values has improved but he still put me on Storvas-20. Now a days another thing i have noticed that whenever i feels the pressure of stools & if it delays then i feel a strange pressure in center of chest along with a tension in legs. I feel a little difficulty in breathing at that moment & if i climbs staires in this situation then my heart beat becomes abnormal. It beats slow then faster. It takes 20 to 30 seconds to get normal.
I never smoked or drink in my life. I haven't any family history of heart disease. My age does not indicate towards heart problems. I am so worried abt my health and future. Somebody plz help me. If i am at risk of heart attack or CAD. What should i do. Plz reply.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.